# SDR SWAA071658

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 1,972 hours, 1,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CONNECTOR PER MM.
